Can I take B12 tablets that dissolve under in your mouth one hour after taking Tirosint and at the same time as taking Cytomel?
Can I take B Complex at the same time or within an hour of taking my afternoon dose of Cytomel?
I'm low in B12 and I suspect B's in general (low a.m. cortisol and I get stressed too easily), but I've heard that B vitamins generally and B12 especially is energizing and I don't want to have (more) problems staying a sleep than I already do.
You would probably be okay taking the sublingual B12, not long after the Tirosint, since they are 2 separate means of delivery (sublingual vs intestinal) to the system. I don't know that I'd want to take the B complex with the cytomel, though, since it's it's the same delivery system as the cytomel.
You might try taking the B complex at bedtime. I do, and it don't seem to to cause sleep issues. Yes, B12 is energizing but contrary to what people believe, it's not necessarily instant. I self-inject B12 weekly, and I usually do it Sunday evening at, or near, bedtime. It doesn't cause sleep issues and I wake up more ready to go the next morning.
Everyone is different and just like medications, vitamins and minerals work differently for us all. Do remember that it's generally recommended that you separate vitamins/minerals from thyroid med by approx 4 hours. I know that's not always easy when taking multiple doses of thyroid medication. Personally, it works well to take my vitamins/minerals in the evening.
I'll start take B12 in the morning then and B-Complex (copper, fish oil, iron and D) in the evening with supper.
Today I dissolved Cytomel under my tongue since I had already taken the B-Complex with a perhaps too big a lunch. Though I've not read you should take Cytomel this way and it's probably not a good idea.
I used to take cytomel sublingually, sometimes. I didn't really notice much difference in the way I felt though. I think the biggest issue with any vitamins/minerals or supplements, is to be consistent. Once you find a routine that works, stay will with it, rather than bouncing all over. You should be fine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.